# SDR AWKA2024052707201

- Difficulty date: September 23, 2023
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N720XJ
- Make and model: Cessna 750
- Aircraft serial: 7500220
- Aircraft time: 12,392 hours, 7,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 67221463
- Part serial: NA
- Condition: Corroded
- Location: Zone 500
- Part time: 12,392 hours, 7,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FUEL PANEL LAND 522DB. *** ACCOMPLISHED FIELD REPAIR - CORROSION, LH WING, LWR SKIN, PANEL 522DB (FR-750-0220-11461 REV.-).
